# SDR DALA2023031001780

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 51,112 hours, 24,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1L DOOR "KNUCKLE KNOCKER" D/N EXTEND W/ DOOR ARMED. CORRECTIVE ACTION: ADJUSTED CLEARANCE ON KNUCKLE KNOCKER TO DOOR COVER OPN NOW CHECKS GOOD PER B757 AMM 52-11. (9455914)
